arrow
Volume 2, Number 3
Previous Issue Next Issue

Ji-Guang Sun

J. Comp. Math., 2 (1984), pp. 189-200.

Preview Full PDF 1681 21432 Abstract

Zhong-Hua Yang

J. Comp. Math., 2 (1984), pp. 201-209.

Preview Full PDF 1641 20797 Abstract

Ming-Sheng Du & Chao-Fen Liu

J. Comp. Math., 2 (1984), pp. 210-222.

Preview Full PDF 1767 21106 Abstract

Hou-De Han

J. Comp. Math., 2 (1984), pp. 223-233.

Preview Full PDF 1666 21474 Abstract

Song-Gui Wang

J. Comp. Math., 2 (1984), pp. 234-238.

Preview Full PDF 1672 21116 Abstract

Cheng-Shu Wang

J. Comp. Math., 2 (1984), pp. 239-246.

Preview Full PDF 1694 20980 Abstract

Xiong-Hua Wu, Yong Wang, You-Lan Zhu & Zhen-Hua Teng

J. Comp. Math., 2 (1984), pp. 247-256.

Preview Full PDF 1655 22818 Abstract

Yin-Fan Li & Yi-Ming Cao

J. Comp. Math., 2 (1984), pp. 257-262.

Preview Full PDF 1653 21290 Abstract

Yu-Lin Zhou & Guo-Rong Xu

J. Comp. Math., 2 (1984), pp. 263-271.

Preview Full PDF 1652 20916 Abstract

Ben-Yu Guo

J. Comp. Math., 2 (1984), pp. 272-278.

Preview Full PDF 1725 23612 Abstract

Zhong-Ci Shi

J. Comp. Math., 2 (1984), pp. 279-286.

Preview Full PDF 1749 21471 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard